I don't know if that's cause for alarm, but I suggest you quit taking the hydrocodone. Ask your doctor about weaning off it to avoid withdrawal. I was on it for less than a month, couldn't cope with thefuzzy-brain side effects and drowsiness. ANd it didn't even work!!!!! Now I'musing ibuprofen, more tan the suggested maximum otc but still less than a prescription dose, and my pan is 90% gone. But I'm in my fourth day of withdrawal, with attacks of weeping and shaky hands so I can't do any precise handwork.
Not to worry. Excess acetaminophen affects the liver. Do not exceed 2 grams of acetaminophen daily. In your dose, the "750" means 750 mg. of acetaminophen, so take it accordingly.
I shouldn't worry at all. The odd feeling you are experiencing is most probably just anxiety associated with taking too much of your medication. Two more tablets within a short space of time are unlikely to do any long-term damage. What may happen is that you experience some nausea and/or abdominal discomfort but even then, that is unlikely. Relax!!! :)